Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Sep 15, 2010, 3:49 AM CDT for Russell County, Kansas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 3:49 AM CDT (08:49 UTC)
- Expired
- Sep 15, 2010, 8:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Russell County, KS
The radar
The Grand Island radar (KUEX), 156 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 5:43 AM CDT | FLASH FLOOD | Russell, KS | SEVERAL ROADS IMPASSABLE IN CENTRAL RUSSELL COUNTY. |
| Sep 15, 5:48 AM CDT | HEAVY RAIN 4.36 | Russell, KS | |
| Sep 15, 6:07 AM CDT | HEAVY RAIN 4.92 | Russell, KS | FROM KSN WEATHERLAB SITE IN RUSSELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1767 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
930
WGUS53 KICT 150849
FFWICT
KSC167-151345-
/O.NEW.KICT.FF.W.0017.100915T0849Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
349 AM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 845 AM CDT.
* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALLS AROUND 2 INCHES LIKELY.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUNKER HILL...DORRANCE...GORHAM...LUCAS...LURAY...MILBERGER...
PARADISE...RUSSELL...RUSSELL ARPT...WALDO...WILSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND AT ONCE! DO NOT STAY IN AREAS SUBJECT TO FLOODING
WHEN WATER BEGINS RISING...ESPECIALLY NEAR CREEKS AND STREAMS!
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD
OR HIGHWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT
TO ALLOW YOUR CAR TO CROSS SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNING THAT HAD BEEN IN
EFFECT FOR RUSSELL COUNTY.
&&
LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
3869 9893 3869 9903
$$
ES2 follow-up statements
470
WGUS73 KICT 151055
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
555 AM CDT WED SEP 15 2010
KSC167-151345-
/O.CON.KICT.FF.W.0017.000000T0000Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KS-
555 AM CDT WED SEP 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
RUSSELL COUNTY...
AT 545 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAINS OVER RUSSELL
COUNTY...WHERE WIDESPREAD 3 TO 5 INCH RAINFALLS HAVE OCCURRED EARLY
THIS MORNING.
AT 543 AM CDT...RUSSELL COUNTY SHERIFF REPORTED SEVERAL ROADS IN
CENTRAL RUSSELL COUNTY WERE IMPASSABLE...HOWEVER IT APPEARED THE
FLOODING WAS STARTING TO RECEDE.
AT 548 AM CDT...RUSSELL AIRPORT HAD MEASURED A TOTAL OF 4.36 INCHES
OF RAIN FROM LAST NIGHT'S AND THIS MORNING'S THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO
ALLOW YOUR CAR TO CROSS SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
&&
LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
3869 9893 3869 9903
$$
ES205
WGUS73 KICT 151338
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
838 AM CDT WED SEP 15 2010
KSC167-151346-
/O.EXP.KICT.FF.W.0017.000000T0000Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KS-
838 AM CDT WED SEP 15 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 AM CDT FOR RUSSELL
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
3869 9893 3869 9903
$$
BILLINGSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:27 AM CDT, 22 minutes earlier.
Area forecast discussion, Sep 15, 3:27 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 327 AM CDT WED SEP 15 2010 .DISCUSSION... FORECAST CONCERNS WILL BE MORNING MCS MOVING ACROSS CENTRAL KS AND THEN RENEWED CHANCES FOR STORMS THIS AFTERNOON/EVENING ASSOCIATED WITH A COLD FRONT. THIS MORNING: ANOTHER NIGHT...ANOTHER MCS TO WORRY ABOUT...AS A COMPLEX OF STORMS WAS SURGING EAST ACROSS CENTRAL KS AT THIS TIME. THIS CONVECTION IS BEING AIDED BY THE LOW LEVEL JET AND 850H MOISTURE TRANSPORT INTO CENTRAL KS WHICH WILL KEEP THIS COMPLEX GOING STRAIGHT EAST- SOUTHEAST AS THE MORNING PROGRESSES. SO WILL GO WITH CATEGORICAL POPS FOR THIS AS IT CONTINUES TO MOVE ACROSS CENTRAL KS. BULK SHEAR OF 40 KTS ACROSS CENTRAL KS SUGGESTS THAT STRONG TO SEVERE STORMS WILL CONTINUE ALONG THE LEADING EDGE. THIS AFTERNOON-TONIGHT: MORNING COMPLEX WILL GRADUALLY MOVE TO THE EAST OF THE AREA FOR THE AFTERNOON HOURS...WITH CLOUDS THINNING ACROSS THE FORECAST AREA...AS A SHORTWAVE CURRENTLY OVER THE ROCKIES MOVES INTO THE PLAINS. THIS SHORTWAVE WILL HELP PUSH A COLD FRONT INTO CENTRAL KS BY THE AFTERNOON HOURS. THE COMBINATION OF THIS BOUNDARY AND COOLER AIR ALOFT WILL HELP WEAKEN THE CAP ENOUGH FOR STORMS TO DEVELOP ACROSS CENTRAL KS...NEAR A SLN/GBD LINE...LATE THIS AFTERNOON. NOT TOO SURE HOW FAR SOUTHWEST THIS CONVECTION WILL GET INITIALLY AS STRONGER CAP EXISTS FURTHER SOUTH. BUT EXPECT SOME SORT OF BROKEN LINE OF CONVECTION TO MAKE ITS WAY SOUTHEAST ACROSS THE AREA AS THE OVERNIGHT CONTINUES. SPEED SHEAR/INSTABILITY AND DIRECTIONAL SHEAR CERTAINLY SUGGESTS A SEVERE STORM CHANCE...ESPECIALLY ACROSS CENTRAL KS THIS EVENING AND TONIGHT...BEFORE CONVECTIVE LINE TURNS INTO MORE OF A DAMAGING WIND THREAT TONIGHT. THU-FRI: FRONTAL BOUNDARY SHOULD CONTINUE TO PUSH WELL SOUTH INTO OK FOR THU. A COUPLE OF NICE DAYS LOOK TO BE SETTING UP FOR THU AND FRI AS DRIER AIR AND COOLER TEMPS LOOK TO MOVE ACROSS THE AREA. THIS WILL ACTUALLY BRING TEMPS BACK TO NEAR NORMAL FOR THIS TIME OF YEAR. SOME CONCERN ABOUT SOME MID LEVEL LIFT RETURNING TO CENTRAL KS FOR EARLY FRI MORNING ON THE BACKSIDE OF THE SFC RIDGE..BUT LOW LEVEL MOISTURE SEEMS A LITTLE LACKING. ALREADY HAVE SOME LOW POPS GOING ACROSS SOUTH CENTRAL KS...AND WILL KEEP THIS FOR NOW. WILL SEE A GRADUAL WARMING TREND FOR FRI AS WARM ADVECTION SLOWLY RETURNS TO THE AREA...WITH ANY CHANCES OF PRECIP STAYING TO THE NORTH AND EAST OF THE AREA FOR THE REST OF FRI. SAT-MON: NOT ALOT OF CONFIDENCE ON HOW THE WEEKEND WILL PLAY OUT...AS PREVIOUS MODEL RUNS HAD MOST OF THE FORECAST AREA STAYING IN THE WARM SECTOR FOR THE WEEKEND...WITH MOST OF THE CONVECTION STAYING TO THE NORTH OF THE AREA. BUT LATEST GFS IS NOW SHOWING A BACKDOOR COLD FRONT WILL TRY TO PUSH SOUTH INTO KS...POSSIBLY MAKING IT ALL THE WAY SOUTH INTO SRN KS FOR SAT AFTERNOON. ECMWF KEEPS THIS BOUNDARY ACROSS NE KS AND STALLS IT OUT...AND IS THE MOST CONSISTENT...SO WILL KEEP POPS OUT OF THE AREA FOR SAT FOR NOW. REST OF THE WEEKEND LOOKS WARM AND DRY AS WELL. KETCHAM .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A CLUSTER OF THUNDERSTORMS HAS DEVELOPED ACROSS NORTHWEST KANSAS AND IS PROPAGATING SOUTHEAST TOWARDS THE FORECAST AREA. WITH THIS IN MIND HAVE INSERT VCTS IN RSL AND HUT AROUND 08Z THEN SLN AND ICT A FEW HRS LATER. ALSO EXPECT CIGS TO DROP AS THE NIGHT GOES ON TO MVFR CONDITIONS DUE TO THE AMOUNT OF MOISTURE IN THE ATMOSPHERE. TOMORROW...WINDS WILL SWITCH TO THE SOUTH AND INCREASE THROUGH THE AFTERNOON HOURS. A COLD FRONT WILL PUSH THROUGH THE AREA AROUND 20Z AND WILL EFFECT ALL SITES UNTIL 04Z. AS THE COLD FRONT MOVES THROUGH SKIES SHOULD BEGIN TO CLEAR AND WINDS SWITCH TO THE NORTH. DUNTEN && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 95 69 82 63 / 30 50 10 10 HUTCHINSON 98 65 78 62 / 70 20 10 10 NEWTON 93 66 77 61 / 50 50 10 10 ELDORADO 93 67 79 60 / 30 60 10 10 WINFIELD-KWLD 94 70 83 64 / 20 50 10 20 RUSSELL 92 62 79 61 / 90 10 10 10 GREAT BEND 97 62 79 61 / 90 10 10 20 SALINA 90 65 78 62 / 80 10 10 10 MCPHERSON 96 64 78 62 / 90 20 10 10 COFFEYVILLE 91 72 83 64 / 20 60 10 10 CHANUTE 89 69 80 60 / 30 60 10 10 IOLA 89 68 79 59 / 30 60 10 10 PARSONS-KPPF 91 70 81 63 / 30 60 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 14, 9:44 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 944 PM CDT TUE SEP 14 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 944 PM CDT TUE SEP 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF STORMS LATER TONIGHT ACROSS CENTRAL KANSAS. SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE FLINT HILLS AND SOUTHEAST KANSAS TOWARDS DAYBREAK. THESE ARE NOT EXPECTED TO BE STRONG NOR SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONT WILL MAKE ITS WAY ACROSS THE AREA WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE IN THE VICINITY OF THE FRONT...STARTING IN CENTRAL KANSAS EARLY IN THE AFTERNOON...AND SPREADING INTO SOUTHEAST KANSAS DURING THE EVENING. SEVERE STORMS ARE MOST LIKELY NORTHEAST OF A LINE FROM SALINA TO WICHITA TO EUREKA. BOTH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE SEVERE STORMS. HEAT INDICES ON WEDNESDAY AFTERNOON WILL BE RANGE FROM 100 TO 104 WEST OF A LINE FROM MCPHERSON TO WELLINGTON. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY MORNING OVER PARTS OF SOUTH CENTRAL KANSAS. THESE ARE NOT EXPECTED TO BE STRONG NOR SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW SKYWARN SPOTTERS MAY BE NEEDED ACROSS CENTRAL KS OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED NORTHWEST OF LINE FROM IOLA TO ARKANSAS CITY WEDNESDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DUNTEN
In the hours before
Special weather statement, Sep 15, 2:07 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 207 AM CDT WED SEP 15 2010 KSZ032-150800- RUSSELL- 207 AM CDT WED SEP 15 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY... AT 201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NATOMA TO 16 MILES WEST OF VICTORIA...AND MOVING SOUTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH THESE STORMS. PEOPLE IN WESTERN RUSSELL COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. DUNTEN
Special weather statement, Sep 15, 2:14 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 214 AM CDT WED SEP 15 2010 KSZ049-150800- SALINE- 214 AM CDT WED SEP 15 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY... AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SMOLAN...OR 8 MILES SOUTHWEST OF SALINA... AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Local storm report, Sep 15, 3:00 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLOOD GORHAM 38.88N 99.02W
09/15/2010 RUSSELL KS LAW ENFORCEMENT
STREET FLOODING IN PROGRESS. DEPTH UNKNOWN.
&&
EPSLocal storm report, Sep 15, 3:28 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
328 AM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM HAIL 2 SW ASH GROVE 39.15N 98.38W
09/15/2010 E0.75 INCH LINCOLN KS LAW ENFORCEMENT
ACTUALLY DIME-SIZED WITH 40-45 MPH WINDS.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:22 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 53 min |
| Sep 15, 2:58 AM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Sep 15, 3:13 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 62 min |
| Sep 15, 5:30 AM CDT | Areal Flood Warning | ICT | Saline | 3 hr |
| Sep 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 31 min |
| Sep 15, 10:14 AM CDT | Areal Flood Warning | ICT | Allen | 5 hr |
| Sep 15, 3:50 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 55 min |
| Sep 15, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 63 min |
| Sep 15, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 33 min |
| Sep 15, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 56 min |
| Sep 15, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 33 min |
| Sep 15, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 66 min |
| Sep 15, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 46 min |
| Sep 15, 5:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 67 min |
| Sep 15, 5:48 PM CDT | Areal Flood Warning | ICT | Sedgwick | 2 hr |
| Sep 15, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 49 min |
| Sep 15, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 53 min |
| Sep 15, 6:20 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 55 min |
| Sep 15, 6:21 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 54 min |
| Sep 15, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 49 min |
| Sep 15, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 35 min |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.